# SDR DALA2016120509568

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 69,728 hours, 8,587 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR SLIDE PACK RIGGING UNSERVICEABLE.  SLIDE PACK BOTTLE PARTIALLY DEPLOYED.  R & R SLIDE PACK IAW AMDS 2560-9901-5L. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
